Can Artefill be used for temples? Is this product risky for this area? I have no fat left in my temples. I also have Fibromyalgia and Psoriasis.
Can Artefill Be Used for Temples? Is This Product Risky for This Area?
Doctor Answers 5
Bellafill ( Artefill) Is My Favorite Temple Filler
Artefill for temples
One of the areas to use artefill is in the temples. The key to this and any other filler is to know the depth of injection, and how to layer it out well. This is a great place for its use. If you have lost some of your own tissue, it isn't likely to come back, so a more permanent filler could be helpful.
I am not sure if anyone would say that it is not a problem to use with fibromyalgia as there are many unknowns with what causes this process. I don't think it is at all a problem for the psoriasis however.
Artefill in the temples
The injections in the temple require very thin material as the chances of developing lumps is high because the skin is so thin. For that reason I would not use Artefill there. I use Sculptra there.
You might also like...
Artefill also known as artecoll use in temples
Wasting of the temples is a common phenomenon and seen in the aging process. Fillers can significantly improve temple atrophy. The commonest filler that I use in this area is perlane or restylane which lasts up to a year. Artefill is a permanent injectable product composed of microsphere plastic particles and collagen. It has been used for over a decade for facial soft tissue augmentation. It has risks of lumps or granulomas which are reported in the medical literature. In my opinion it is relatively safe for use in the temple as long as deep injections are carried out . I dont know of any contraindication with its use in patients with psoriasis or fibromyalgia.
Artefill used for Temple Wasting
Before using Artefill make sure that you like the look of a temporary filler. Virtually any filler can be used in this area. I personally like Radiesse, but have used Hyaluronic Acid Fillers (Restylane, Juvederm etc.) and Sculptra. With your immune system issues you might want to err on the side of conservatism and avoid all permanent fillers in the event you have a reaction to the product. Best of Luck Dr Harrell
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.